# SDR 5APR20111005094

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: General aviation
- Aircraft: N607AF
- Make and model: Pilats PC1245
- Aircraft serial: 607
- Aircraft time: 5,122 hours, 4,990 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,178 hours, 4,173 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8063044
- Part serial: 14665033
- Condition: Faulty
- Location: Engine
- Part time: 4,178 hours, 4,178 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS PCL BINDING.  THE FCU WAS FOUND TO BE AT FAULT.  THE FCU WAS R & R WITH A SERVICEABLE UNIT IAW AMM 12-A-73-20-01-00A-920A-A AND THE EMM 73-20-00, ALL REQUIRED TEST WERE ACCOMPLISHED WITH NO FURTHER DEFECTS NOTED.
